Rationality, comparability and maximization

Qizilbash, M.A.K. (2002) Rationality, comparability and maximization. Economics and Philosophy, 18 (1). pp. 141-156. ISSN 0266-2671



  • Qizilbash, M.A.K.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York) > School of Politics, Economics and Philosophy (York)
Depositing User: York RAE Import
Date Deposited: 05 Jun 2009 11:21
Last Modified: 05 Jun 2009 11:21
Status: Published
Publisher: Cambridge University Press

Share / Export